# SDR YENA

- Difficulty date: August 28, 2001
- Submitted: August 30, 2001
- Operation: Air carrier
- Aircraft: N506JB
- Make and model: Airbus A320-232
- Aircraft serial: 1235
- Aircraft time: 4,724 hours, 2,378 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Fan
- Part number: EVT345H
- Part serial: 4222
- Condition: Seized
- Location: 18hq
- Part time: 4,724 hours, 2,378 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

Flt #37, JFK to PBI, Burning smell in flight, no visible smoke. vent extract fault in flight, 2 min later, aircraft RTB to JFK, emergency declared, met fire department, JetBlue emergency procedures followed. Inspected and found the extract fan seized. removed and replaced the extract fan, fan worked. IPW 21-26-51-401, Ops check IPW 21-26-710-001, Ops check good, no defect noted.
